Previous |  Up |  Next


Title: Fourier inversion of distributions on projective spaces (English)
Author: Vieli, Francisco Javier González
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 47
Issue: 3
Year: 2006
Pages: 437-441
Category: math
Summary: We show that the Fourier-Laplace series of a distribution on the real, complex or quarternionic projective space is uniformly Ces\`aro-summable to zero on a neighbourhood of a point if and only if this point does not belong to the support of the distribution. (English)
Keyword: distribution
Keyword: projective space
Keyword: Fourier-Laplace series
Keyword: Ces\`aro summability
MSC: 42C10
MSC: 46F12
idZBL: Zbl 1150.46015
idMR: MR2281005
Date available: 2009-05-05T16:58:28Z
Last updated: 2012-04-30
Stable URL:
Reference: [1] Fomenko A.T.: Symplectic Geometry.Gordon and Breach Science Publishers, New York, 1988. Zbl 0873.58031, MR 0994805
Reference: [2] González Vieli F.J.: Fourier inversion of distributions on the sphere.J. Korean Math. Soc. 41 (2004), 755-772. Zbl 1066.46031, MR 2068151
Reference: [3] Hardy G.H.: Divergent Series.Clarendon Press, Oxford, 1949. Zbl 0897.01044, MR 0030620
Reference: [4] Helgason S.: Differential Geometry and Symmetric Spaces.Academic Press, New York, 1962. Zbl 0122.39901, MR 0145455
Reference: [5] Kahane J.-P., Salem R.: Ensembles parfaits et séries trigonométriques.Hermann, Paris, 1963. Zbl 0856.42001, MR 0160065
Reference: [6] Stein E.M., Weiss G.: Introduction to Fourier Analysis on Euclidean Spaces.Princeton University Press, Princeton, 1971. Zbl 0232.42007, MR 0304972
Reference: [7] Walter G.: Pointwise convergence of distribution expansions.Studia Math. 26 (1966), 143-154. Zbl 0144.37401, MR 0190624


Files Size Format View
CommentatMathUnivCarolRetro_47-2006-3_6.pdf 186.3Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo